# SDR DALA2019052903291

- Difficulty date: May 26, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 66,343 hours, 24,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6701, L/P 5757409) SEAT 18D EMERGENCY PATHWAY LIGHT DAMAGED. REPLACED LIGHT HOUSING. OPS NORMAL.
